# SDR AWXA0000397

- Difficulty date: June 15, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 33,600 hours, 23,678 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON ROUTINE LINE MAINT, EMERGENCY PATH LIGHT INOP AT ROW 8L.  REPAIRED BROKEN WIRE, OPS CHECK GOOD.
